Alert archive / Georgia / Special Weather Statements in 2016

Special Weather Statement, NWS Atlanta, GA

July 19, 2016Bleckley County, Georgia

NWS Atlanta, GA issued this special weather statement at Jul 19, 2016, 1:45 PM EDT for Bleckley County, Georgia. It was in force for 45 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 19, 2016, 1:45 PM EDT (17:45 UTC)
Expired
Jul 19, 2016, 2:30 PM EDT
In force
45 min
Issued by
NWS Atlanta, GA

County Bleckley County, GA

The radar

The Robins AFB radar (KJGX), 31 km from the middle of the area, began a volume at 17:47 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 5.8 hours before the alert went out and 151 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 12:00Z on 2016-07-19Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1145 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 12:00Z on 2016-07-19The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -23 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1145 J/kg
Mixed-layer CIN
-62 J/kg
Mixed-layer LCL
1195 m above ground
0-6 km bulk shear
7 kt
0-1 km storm-relative helicity
-23 m²/s²
0-3 km storm-relative helicity
-8 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

512 
WWUS82 KFFC 191745
SPSFFC

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
145 PM EDT TUE JUL 19 2016
 
GAZ096-109-191830-
DODGE GA-BLECKLEY GA-
145 PM EDT TUE JUL 19 2016

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN DODGE AND BLECKLEY
COUNTIES UNTIL 230 PM EDT...

AT 145 PM EDT...A STRONG THUNDERSTORM WAS 7 MILES NORTHEAST OF
COCHRAN...MOVING SOUTH AT 15 MPH.

  HAZARD...40 TO 50 MPH WIND...PEA SIZED HAIL AND FREQUENT CLOUD TO 
           GROUND LIGHTNING. 

  IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT 
           MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF 
           LIGHT...UNSECURED OBJECTS. LIGHTNING IS ONE OF NATURE'S 
           LEADING KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU 
           ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. ELECTRICAL 
           APPLIANCES SHOULD NOT BE USED UNLESS IN AN EMERGENCY. 

SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
COCHRAN...CHESTER...DUBOIS...PAULK...MAGNOLIA...ROYAL...MOBLEY
CROSSING... REBIE...CARY...ROWLAND...RODDY...YONKERS...BAILEYS
PARK...EMPIRE...COLEY STATION...GRESSTON...PORTER AND GOLDSBORO.

LAT...LON 3225 8337 3227 8335 3240 8350 3241 8348
      3246 8349 3249 8341 3250 8341 3251 8340
      3250 8340 3258 8322 3231 8308 3224 8337
TIME...MOT...LOC 1745Z 342DEG 14KT 3249 8330 

$$

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this special weather statement went out at Jul 19, 1:30 PM EDT, 15 minutes earlier.

Area forecast discussion, Jul 19, 1:30 PM EDT, 15 minutes before
Area Forecast Discussion
National Weather Service Peachtree City GA
130 PM EDT TUE JUL 19 2016

.UPDATE...
Updated for 18Z Aviation Discussion.

&&

.PREV DISCUSSION... /Issued 1033 AM EDT TUE JUL 19 2016/

UPDATE...
Modifying this mornings sounding at FFC gives us a CAPE of 4500+.
With surface temps peaking in the mid/upper 90s and seeing that
convection is already developing along the NE Alabama/NW Georgia
border...will increase pops to 50% but may need to increase to
likely category as we see how this unfolds. A few of these storms
could be severe with the main threat being damaging winds.

No other changes planned.

PREV DISCUSSION... /Issued 355 AM EDT TUE JUL 19 2016/

SHORT TERM /Today through Wednesday/...
Upper ridge centered west of the MS river will continue as the
dominant weather feature across the forecast area. Convection
should be mainly diurnal...lasting into the evening. A trough
deepening over the northeast states should help push a frontal
boundary southward into the TN valley this afternoon or
evening...and thunderstorms may focus along this boundary. Models
show some drying into north GA by Wednesday. Not certain at this
time how far south the drier air will get...so have kept a slight
chance of thunder for the north on Wednesday...with chance pops
for much of central GA which should remain in the deeper moisture.
No big changes for temperatures...highs mostly mid 90s. No heat
advisory planned for today...only an isolated area over central GA
may reach 105 heat index.

41

LONG TERM /Wednesday Night through Monday/...
Again looking at large...east-west oriented upper ridge as primary
feature in CONUS weather pattern during long term period. Ridge
just a tad weaker than earlier forecasts but still will steer flow
around the central and mid-south states. Could see a batch of
moisture on the periphery of ridge...associated with overnight
storms and weak lift thurs and thurs night in the state but not
hanging my hat on anything widespread. Hard to see any real drying
in this current set of models. Have kept chc pops in the afternoon
and slight chc pops in the evening and overnight thru fcst.

Still no signs of tropical development in Atlantic basin. Would be
nice to see some shift in that pattern if only to allow a few weak
storms into the Gulf to increase rainfall and drop temps here.
This spotty convection is not helping relieve growing drought
conditions.

SNELSON

&&

.AVIATION...
18Z Update...
Band of convection moving across CSG/MCN areas...should be out of
both areas by mid afternoon. Expect scattered tsra to develop
across north GA and move into central GA later this afternoon with
all activity diminishing after sunset. Some drier air moving into
the CWA Wednesday but could see isolated to scattered tsra develop
again Wednesday afternoon. Winds will be light west to northwest
through the forecast.

//ATL Confidence...18Z Update...
Medium on convection.
High on remaining elements.

17

&&

.PRELIMINARY POINT TEMPS/POPS...
Athens          97  72  96  72 /  50  50  20  20
Atlanta         95  74  95  74 /  50  50  20  20
Blairsville     90  67  90  65 /  50  50  40  10
Cartersville    94  71  94  71 /  50  50  20  10
Columbus        96  75  96  75 /  50  50  30  20
Gainesville     93  73  93  73 /  50  50  20  20
Macon           97  74  97  73 /  50  50  30  20
Rome            95  72  96  71 /  50  50  20  10
Peachtree City  95  71  96  70 /  50  50  20  20
Vidalia         94  74  95  74 /  50  50  30  20

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM...17
LONG TERM....39
AVIATION...17
Hazardous weather outlook, Jul 19, 10:38 AM EDT, 3 hours 7 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATE
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1038 AM EDT TUE JUL 19 2016

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-201000-
BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA-
CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA-
CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL-
FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE-
GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON-
JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON-
MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY-
MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH-
PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON-
SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS-
TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN-
WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES-
WILKINSON-
1038 AM EDT TUE JUL 19 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL
GEORGIA.

.DAY ONE...TODAY AND TONIGHT...

SCATTERED THUNDERSTORMS ARE EXPECTED OVER NORTH AND CENTRAL
GEORGIA... MAINLY BETWEEN 1PM AND 10PM. A FEW OF THESE STORMS COULD
BE STRONG TO SEVERE.

WEATHER HAZARDS EXPECTED...
WIND GUSTS BETWEEN 45 AND 65 MPH... FREQUENT LIGHTNING AND LOCALLY
HEAVY RAIN ARE THE MAIN STORM THREATS TODAY.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY...
SCATTERED THUNDERSTORMS WILL BE POSSIBLE EACH AFTERNOON AND
EVENING. SOME STORMS MAY PRODUCE ISOLATED AREAS OF DAMAGING
WINDS...FREQUENT LIGHTNING AND VERY HEAVY RAIN.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT REQUESTED BUT SPOTTERS ARE ENCOURAGED
TO SUBMIT REPORTS OF SEVERE WEATHER THROUGH THE WEB BY GOING TO
WEATHER.GOV/ATLANTA...OR ON TWITTER USING THE HANDLE AT
NWSATLANTA OR HASHTAG GAWX.

In the hours before

Special weather statement, Jul 19, 12:20 PM EDT, 1 hour 25 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1220 PM EDT TUE JUL 19 2016

GAZ071-082-191700-
MONROE GA-BIBB GA-
1220 PM EDT TUE JUL 19 2016

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN MONROE AND
NORTHWESTERN BIBB COUNTIES UNTIL 100 PM EDT...

AT 1219 PM EDT...A STRONG THUNDERSTORM WAS 8 MILES NORTHWEST OF PAYNE
CITY...OR 10 MILES SOUTHEAST OF FORSYTH...MOVING SOUTH AT 5 MPH.

  HAZARD...40 TO 50 MPH WIND...FREQUENT CLOUD TO GROUND LIGHTNING
           AND HEAVY RAIN.

  IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
           MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
           LIGHT...UNSECURED OBJECTS. LIGHTNING IS ONE OF NATURE'S
           LEADING KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU
           ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. ELECTRICAL
           APPLIANCES SHOULD NOT BE USED UNLESS IN AN EMERGENCY.
           LOCALIZED FLOODING IN LOW LYING AND POOR DRAINAGE AREAS
           IS ALSO LIKELY. MOTORISTS SHOULD SLOW DOWN AND BE
           PREPARED FOR POSSIBLE LOSS OF CONTROL DUE TO
           HYDROPLANING. WHEN WATER COVERS THE ROAD...REMEMBER TO
           TURN AROUND DON'T DROWN.

SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
MACON...PAYNE...PAYNE CITY...WESLEYAN...LAKE
TOBESOFKEE...ARKWRIGHT... BOLINGBROKE AND LIZELLA.

LAT...LON 3280 8387 3282 8388 3282 8389 3284 8389
      3285 8390 3298 8389 3299 8372 3298 8372
      3297 8371 3280 8366
TIME...MOT...LOC 1619Z 348DEG 5KT 3292 8382
Special weather statement, Jul 19, 12:47 PM EDT, 58 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1247 PM EDT TUE JUL 19 2016

GAZ067>069-078-079-191730-
HARRIS GA-TALBOT GA-UPSON GA-PIKE GA-MERIWETHER GA-
1247 PM EDT TUE JUL 19 2016

...SIGNIFICANT WEATHER ADVISORY FOR EASTERN HARRIS...TALBOT...
UPSON...SOUTHWESTERN PIKE AND SOUTHERN MERIWETHER COUNTIES UNTIL 130
PM EDT...

AT 1247 PM EDT...A LINE OF STRONG THUNDERSTORMS WAS ALONG A LINE
EXTENDING FROM NEAR MOLENA TO NEAR MANCHESTER TO WARM SPRINGS...AND
MOVING SOUTH AT 20 MPH.

  HAZARD...40 TO 50 MPH WIND...PEA SIZED HAIL AND FREQUENT CLOUD TO
           GROUND LIGHTNING.

  IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
           MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
           LIGHT...UNSECURED OBJECTS. LIGHTNING IS ONE OF NATURE'S
           LEADING KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU
           ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. ELECTRICAL
           APPLIANCES SHOULD NOT BE USED UNLESS IN AN EMERGENCY.

SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE
THOMASTON...HAMILTON...TALBOTTON...MANCHESTER...PINE
MOUNTAIN...WOODBURY... WAVERLY HALL...WARM
SPRINGS...WOODLAND...MOLENA...JUNCTION CITY...GENEVA... LINCOLN
PARK...SUNSET VILLAGE...PRATTSBURG...CREST...PLEASANT HILL... HARRIS
CITY...LIFSEY SPRINGS AND ATWATER.

LAT...LON 3296 8486 3299 8457 3315 8443 3285 8418
      3274 8427 3274 8429 3273 8429 3272 8434
      3268 8434 3268 8437 3264 8437 3261 8441
      3256 8442 3257 8469 3258 8470 3258 8489
TIME...MOT...LOC 1647Z 006DEG 15KT 3302 8442 3287 8454 3289 8468
Special weather statement, Jul 19, 1:21 PM EDT, 24 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
121 PM EDT TUE JUL 19 2016

GAZ083-084-191800-
TWIGGS GA-WILKINSON GA-
121 PM EDT TUE JUL 19 2016

...SIGNIFICANT WEATHER ADVISORY FOR TWIGGS AND SOUTHWESTERN WILKINSON
COUNTIES UNTIL 200 PM EDT...

AT 121 PM EDT...A STRONG THUNDERSTORM WAS OVER JEFFERSONVILLE...
MOVING SOUTHEAST AT 10 MPH.

  HAZARD...40 TO 50 MPH WIND...PEA SIZED HAIL AND FREQUENT CLOUD TO
           GROUND LIGHTNING.

  IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
           MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
           LIGHT...UNSECURED OBJECTS. LIGHTNING IS ONE OF NATURE'S
           LEADING KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU
           ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. ELECTRICAL
           APPLIANCES SHOULD NOT BE USED UNLESS IN AN EMERGENCY.

SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
JEFFERSONVILLE...DANVILLE...ALLENTOWN...MARION...DISTRICT PATH...
FITZPATRICK...TARVERSVILLE...RIPLEY AND MYRICKS MILL.

LAT...LON 3277 8350 3286 8333 3263 8313 3250 8340
      3251 8340 3250 8341 3249 8341 3248 8344
TIME...MOT...LOC 1721Z 334DEG 8KT 3272 8336
Special weather statement, Jul 19, 1:22 PM EDT, 23 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
122 PM EDT TUE JUL 19 2016

GAZ069-071-080-081-191800-
UPSON GA-TAYLOR GA-CRAWFORD GA-MONROE GA-
122 PM EDT TUE JUL 19 2016

...SIGNIFICANT WEATHER ADVISORY FOR EASTERN UPSON...NORTHERN
TAYLOR...NORTHWESTERN CRAWFORD AND SOUTHWESTERN MONROE COUNTIES UNTIL
200 PM EDT...

AT 122 PM EDT...A STRONG THUNDERSTORM WAS 7 MILES SOUTHWEST OF
YATESVILLE...OR 7 MILES SOUTHEAST OF THOMASTON...MOVING SOUTH AT 15
MPH.

  HAZARD...40 TO 50 MPH WIND...PEA SIZED HAIL AND FREQUENT CLOUD TO
           GROUND LIGHTNING.

  IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
           MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
           LIGHT...UNSECURED OBJECTS. LIGHTNING IS ONE OF NATURE'S
           LEADING KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU
           ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. ELECTRICAL
           APPLIANCES SHOULD NOT BE USED UNLESS IN AN EMERGENCY.

SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
THOMASTON...YATESVILLE...CULLODEN...THE ROCK...LINCOLN
PARK...CARSONVILLE... REDBONE CROSSROADS...SALEM...LOGTOWN...WESLEY
CHURCH AND HANNAHS MILL.

LAT...LON 3272 8433 3273 8430 3273 8429 3275 8429
      3276 8430 3276 8433 3295 8434 3299 8412
      3293 8412 3293 8410 3268 8401 3265 8433
TIME...MOT...LOC 1722Z 349DEG 12KT 3283 8421
Special weather statement, Jul 19, 1:25 PM EDT, 20 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
125 PM EDT TUE JUL 19 2016

GAZ082-094-095-191800-
PEACH GA-HOUSTON GA-BIBB GA-
125 PM EDT TUE JUL 19 2016

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN PEACH...NORTHEASTERN
HOUSTON AND SOUTHEASTERN BIBB COUNTIES UNTIL 200 PM EDT...

AT 125 PM EDT...A STRONG THUNDERSTORM WAS NEAR CENTERVILLE...OR 11
MILES SOUTH OF MACON...MOVING SOUTH AT 15 MPH.

  HAZARD...40 TO 50 MPH WIND...PEA SIZED HAIL AND FREQUENT CLOUD TO
           GROUND LIGHTNING.

  IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
           MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
           LIGHT...UNSECURED OBJECTS. LIGHTNING IS ONE OF NATURE'S
           LEADING KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU
           ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. ELECTRICAL
           APPLIANCES SHOULD NOT BE USED UNLESS IN AN EMERGENCY.

SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE PERRY...WARNER
ROBINS...CENTERVILLE...BYRON...ROBINS AIR FORCE BASE...
ELBERTA...BONAIRE...SKIPPERTON...RUTLAND...LAKEWOOD AND MIDDLE
GEORGIA REGIONAL AIRPORT.

LAT...LON 3251 8377 3269 8375 3269 8372 3271 8375
      3275 8375 3277 8358 3274 8357 3274 8360
      3268 8361 3266 8360 3266 8356 3264 8355
      3258 8354 3257 8355 3251 8353
TIME...MOT...LOC 1725Z 342DEG 12KT 3267 8366
Special weather statement, Jul 19, 1:45 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
145 PM EDT TUE JUL 19 2016

GAZ096-109-191830-
DODGE GA-BLECKLEY GA-
145 PM EDT TUE JUL 19 2016

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN DODGE AND BLECKLEY
COUNTIES UNTIL 230 PM EDT...

AT 145 PM EDT...A STRONG THUNDERSTORM WAS 7 MILES NORTHEAST OF
COCHRAN...MOVING SOUTH AT 15 MPH.

  HAZARD...40 TO 50 MPH WIND...PEA SIZED HAIL AND FREQUENT CLOUD TO
           GROUND LIGHTNING.

  IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
           MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
           LIGHT...UNSECURED OBJECTS. LIGHTNING IS ONE OF NATURE'S
           LEADING KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU
           ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. ELECTRICAL
           APPLIANCES SHOULD NOT BE USED UNLESS IN AN EMERGENCY.

SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
COCHRAN...CHESTER...DUBOIS...PAULK...MAGNOLIA...ROYAL...MOBLEY
CROSSING... REBIE...CARY...ROWLAND...RODDY...YONKERS...BAILEYS
PARK...EMPIRE...COLEY STATION...GRESSTON...PORTER AND GOLDSBORO.

LAT...LON 3225 8337 3227 8335 3240 8350 3241 8348
      3246 8349 3249 8341 3250 8341 3251 8340
      3250 8340 3258 8322 3231 8308 3224 8337
TIME...MOT...LOC 1745Z 342DEG 14KT 3249 8330

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 18, 8:06 PM EDTSpecial Weather StatementFFCFloyd24 min
Jul 18, 8:23 PM EDTSpecial Weather StatementFFCDooly37 min
Jul 18, 8:27 PM EDTSpecial Weather StatementFFCCarroll33 min
Jul 18, 9:03 PM EDTSpecial Weather StatementFFCHaralson27 min
Jul 18, 9:26 PM EDTSpecial Weather StatementFFCHaralson49 min
Jul 18, 9:42 PM EDTSevere Thunderstorm WarningFFCHaralson, Polk33 min
Jul 18, 9:46 PM EDTSpecial Weather StatementFFCTaylor29 min
Jul 19, 11:51 AM EDTSpecial Weather StatementFFCTroup39 min
Jul 19, 12:08 PM EDTSpecial Weather StatementFFCCoweta52 min
Jul 19, 12:14 PM EDTSpecial Weather StatementFFCMeriwether31 min
Jul 19, 12:20 PM EDTSpecial Weather StatementFFCBibb40 min
Jul 19, 12:47 PM EDTSpecial Weather StatementFFCPike, Talbot, Upson43 min
Jul 19, 1:10 PM EDTSevere Thunderstorm WarningFFCHarris, Muscogee, Talbot35 min
Jul 19, 1:21 PM EDTSpecial Weather StatementFFCTwiggs39 min
Jul 19, 1:22 PM EDTSpecial Weather StatementFFCUpson38 min
Jul 19, 1:25 PM EDTSpecial Weather StatementFFCPeach35 min
Jul 19, 1:51 PM EDTSpecial Weather StatementFFCHouston39 min
Jul 19, 1:54 PM EDTSpecial Weather StatementFFCMarion36 min
Jul 19, 2:02 PM EDTSpecial Weather StatementFFCTaylor28 min
Jul 19, 2:09 PM EDTSpecial Weather StatementFFCTreutlen36 min
Jul 19, 2:12 PM EDTSpecial Weather StatementFFCSchley33 min
Jul 19, 2:19 PM EDTSpecial Weather StatementFFCSumter26 min
Jul 19, 2:20 PM EDTSpecial Weather StatementFFCChattahoochee25 min
Jul 19, 2:21 PM EDTSpecial Weather StatementFFCPulaski39 min
Jul 19, 2:30 PM EDTSpecial Weather StatementFFCHarris30 min
Jul 19, 2:32 PM EDTSpecial Weather StatementFFCLamar28 min
Jul 19, 2:52 PM EDTSpecial Weather StatementFFCMontgomery, Treutlen, Wheeler23 min
Jul 19, 3:01 PM EDTSpecial Weather StatementFFCLamar29 min
Jul 19, 3:11 PM EDTSpecial Weather StatementFFCCrisp, Dooly, Pulaski, Sumter, Wilcox34 min
Jul 19, 3:21 PM EDTSpecial Weather StatementFFCBibb24 min
Jul 19, 3:34 PM EDTSevere Thunderstorm WarningFFCBibb, Jones, Twiggs26 min
Jul 19, 3:39 PM EDTSpecial Weather StatementFFCDodge36 min
Jul 19, 3:50 PM EDTSevere Thunderstorm WarningFFCTelfair25 min
Jul 19, 3:52 PM EDTSpecial Weather StatementFFCSpalding23 min
Jul 19, 3:54 PM EDTSpecial Weather StatementFFCCrisp36 min
Jul 19, 4:12 PM EDTSpecial Weather StatementFFCBibb33 min
Jul 19, 4:15 PM EDTSevere Thunderstorm WarningFFCDodge, Laurens30 min
Jul 19, 4:20 PM EDTSpecial Weather StatementFFCBartow25 min
Jul 19, 4:27 PM EDTSevere Thunderstorm WarningFFCGreene, Morgan, Putnam48 min
Jul 19, 4:32 PM EDTSpecial Weather StatementFFCMeriwether28 min
Jul 19, 4:34 PM EDTSpecial Weather StatementFFCBaldwin26 min
Jul 19, 5:00 PM EDTSpecial Weather StatementFFCJones30 min
Jul 19, 5:13 PM EDTSpecial Weather StatementFFCHeard32 min
Jul 19, 5:14 PM EDTSpecial Weather StatementFFCHall31 min
Jul 19, 5:17 PM EDTSpecial Weather StatementFFCFloyd28 min
Jul 19, 5:18 PM EDTSpecial Weather StatementFFCJefferson27 min
Jul 19, 5:22 PM EDTSevere Thunderstorm WarningFFCJefferson, Washington38 min
Jul 19, 5:24 PM EDTSpecial Weather StatementFFCWashington36 min
Jul 19, 5:39 PM EDTSpecial Weather StatementFFCCoweta36 min
Jul 19, 5:40 PM EDTSpecial Weather StatementFFCJefferson35 min
Jul 19, 5:45 PM EDTSpecial Weather StatementFFCCoweta30 min
Jul 19, 5:51 PM EDTSpecial Weather StatementFFCGlascock24 min
Jul 19, 5:52 PM EDTSpecial Weather StatementFFCMadison23 min
Jul 19, 5:54 PM EDTSpecial Weather StatementFFCHeard36 min
Jul 19, 6:01 PM EDTSevere Thunderstorm WarningFFCCarroll, Heard44 min
Jul 19, 6:10 PM EDTSpecial Weather StatementFFCTroup35 min
Jul 19, 6:14 PM EDTSevere Thunderstorm WarningFFCTroup46 min
Jul 19, 6:18 PM EDTSpecial Weather StatementFFCDouglas27 min
Jul 19, 6:23 PM EDTSpecial Weather StatementFFCCoweta37 min
Jul 19, 6:24 PM EDTSpecial Weather StatementFFCDeKalb36 min
Jul 19, 6:29 PM EDTSpecial Weather StatementFFCGlascock31 min
Jul 19, 6:30 PM EDTSpecial Weather StatementFFCMadison30 min
Jul 19, 6:32 PM EDTSevere Thunderstorm WarningFFCCoweta, Fayette, Fulton43 min
Jul 19, 6:36 PM EDTSevere Thunderstorm WarningFFCCoweta, Heard, Meriwether, Troup39 min
Jul 19, 6:39 PM EDTSpecial Weather StatementFFCHaralson36 min
Jul 19, 6:58 PM EDTFlash Flood WarningFFCFulton6 hr
Jul 19, 7:03 PM EDTSpecial Weather StatementFFCTroup27 min
Jul 19, 7:05 PM EDTSpecial Weather StatementFFCWilkes25 min
Jul 19, 7:09 PM EDTSpecial Weather StatementFFCDeKalb, Fulton, Gwinnett36 min
Jul 19, 7:17 PM EDTSpecial Weather StatementFFCClayton, Coweta, Fayette28 min
Jul 19, 7:20 PM EDTSpecial Weather StatementFFCClarke, Oconee25 min
Jul 19, 7:40 PM EDTSevere Thunderstorm WarningFFCDeKalb, Gwinnett, Rockdale50 min
Jul 19, 7:44 PM EDTSpecial Weather StatementFFCWilkes31 min
Jul 19, 7:53 PM EDTSpecial Weather StatementFFCClayton37 min

Nearby

Special Weather Statements in Georgia, 2016Every special weather statement in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.